Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On three problems concerning nil-rings


Author: Jakob Levitzki
Journal: Bull. Amer. Math. Soc. 51 (1945), 913-919
DOI: https://doi.org/10.1090/S0002-9904-1945-08462-6
MathSciNet review: 0014072
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Baer, Radical ideals, Amer. J. Math. vol. 65 (1943) pp. 537-568. MR 9019
  • 2. Gottfried Köthe, Die Struktur der Ringe, deren Restklassenring nach dem Radikal vollständig reduzibel ist, Math. Z. 32 (1930), no. 1, 161–186 (German). MR 1545158, https://doi.org/10.1007/BF01194626
  • 3. J. Levitzki, On the radical of a general ring, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 462-466. MR 8072
  • 4. B. L. van der Waerden, Moderne Algebra, vol. 1, Berlin, 1937.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08462-6

American Mathematical Society